# SDR GTIA9800004

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ONE RED FLOOR PATH LIGHT INOPERATIVE AT FORWARD EMERGENCY EXIT ROW 14.  REPLACED ONE FLOOR PATH BULB ASSEMBLY.  OPS CHECK GOOD IAW MM 33-50.  (M)
